# SDR AMTA200300259

- Difficulty date: February 23, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 EMERGENCY EXIT AISLE LIGHT INOPERATIVE.  REPLACED POWER SUPPLY FUSE AT POWER SUPPLY M733 PER 33-51-07-2.  OP SCHECK GOOD AT THIS TIME.  (M)
